Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 304–304 | Cite as

Methylprednisolone/nivolumab/prednisone

Myocarditis and rebound effect: case report
Case report
  • 54 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 65-year-old woman developed myocarditis during treatment with nivolumab for lung cancer. Additionally, she showed rebound effect after administration of methylprednisolone and prednisone [duration of treatments to reactions onsets and outcomes not stated; not all routes stated].

The woman was presented to a hospital for chest pain in USA. She presented to another hospital with a 4-day history of lower back pain, right flank and left para-spinal muscles 6 months prior to the current presentation. After investigations, lung adenocarcinoma with a mutation in KRAS was evident. Subsequently, she received chemotherapy with carboplatin and pemetrexed. However, she was re-admitted due to increased back pain. She was noted to have atelectasis in the left upper lobe. Thus, she was...

Reference

  1. Guiney TE, et al. Case 30-2019: A 65-year-old woman with lung cancer and chest pain. New England Journal of Medicine 381: 1268-1277, No. 13, 26 Sep 2019. Available from: URL: http://doi.org/10.1056/NEJMcpc1900423

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations